Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: allergy while on Parnate karen m.

Posted by karen m. on July 18, 2004, at 1:03:31

In reply to Re: allergy while on Parnate karen m., posted by cubbybear on July 17, 2004, at 11:18:28

> > i took parnate at one point in my quest for the perfect pill. it worked quite well but then i had an allergic reaction to something and if i recall correctly they couldn't treat me with whatever drug they usually use in an emergency allergy situation because parnate didn't mix well with it. hope that makes sense. anyway, since i have a lot of allergies in general anyway i decided to go off when i found this out.

> I'm no doctor, but I'd imagine that if you had a severe allergic reaction of the magnitude of anaphylactic shock, you would probably have needed adrenalin, which is surely contraindicated with Parnate. For milder allergic reactions, such as skin rashes, benadryl is OK with Parnate. It's too bad that you decided to quit this drug. Maybe if you know what caused your allergy and can stay away from it, you can resume the Parnate again.
>
> i agree. it is mostly my own paranoia of anaphylactic shock maybe occuring that made me go off of it. my throat closed up with hives from allergies as a child. so it was not so much that this particular allergic incident was that bad, but that it might be in the future and i couldn't treat it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[367287]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karen m. thread:364823
URL: http://www.dr-bob.org/babble/20040714/msgs/367287.html